Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can i get rid of pimples ?

i am suffering from pimples from last few years knw in my face black marks and pimple holes is there. knw my face is looks very ugly to see i am knw in riyadh, saudi arabia.give me a suggetion.....
Thu, 5 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Treatment/Therapy
General & Family Physician 's  Response
Hi,thanks for query.Pimples occurs due to some hormonal imbalance, and at times due to infection of skin pores.Please avoid oily foods,wash your face 2-3 times in a day.Sometimes in case of infected acne you need to antibiotics are per the case.Do not pluck the scab that will leave a scar.bye,
I find this answer helpful
  User's Response
Hi

Welcome to HealthcareMagic.

Pimples on face or Acne can be very serious issue in some.There would be stress related to the bad acne on face and so the stress in turn increase acne.But acne can be treated very well with retinoin , vitamin supplements and antibiotic course.With this regimen acne can be reduced drastically.Then laser treatment to remove the acne scars is efficient too.
I advise you to visit a Dermatologist and choose on of these treatment regimen that best suits you.
If you have any further question you can post your comment here or feel free to mail me.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor i have been experiencing excessive pimples since September. When they go away, they leave dark spots. Someone suggested me to apply Tenovate-M to get rid of spots faster; and so i did. but the usage did not show any results. i recently visited a doctor and he told that Tenovate-M is the cause of these pimples and that it affects adversely, one should never use it. i wanted to ask is it true? i m worried about my face ever since. Can u please suggest some remedy for my face? Thank you

doctor1 MD

Hi i am 19 years old guy. I get pimples frequently, not too many but1 or 2.I use adiff gel at night n erytop cream in the morning. How can i get rid of pimples forever. I hav a bit of redness on my face due to pimples. Please help and suggest me some good creams.

doctor1 MD

hi, doctor i am 15 years old and i have problem from pimples . what i can do get out of this? and 1 more thing that more hansex can affect on my health?

Recent questions on  Laser treatment

doctor1 MD

I had pearl laser treatment 4 mo. ago to my chest. it is red and blotchy over the entire chest. dr. wants me to use hydroqinone 4.6% im nervouse scince laser treatment is taking so long to heal. it changes sometimes it looks better than other times. will this heal?

doctor1 MD

Tightening the Tummy Iam 51 years old and weigh 77kgs.Recently I have lost 6 kgs and my weight stabilized at 77 kgs which works out to a BMI of 25 as my height is 5’10”.I maintain regular exercise -aerobics,strength training,abdominal exercises and evening walk of 4 kms.I eat selectively without oil,less Non veg,less sweets,more fruit and water ,steamed vegetables,sprouts,Almonds(4 nos) and 1 egg white.When I go to gym I take whey protein of 30 gms. My problem is with my stomach muscles.Inspite of my exercise and moderate food habits I have a stomach of 36 inches.When I sit down I have to adjust my belt by changing the hole.When I wear underwear I feel very tight in abdominal area.Thats why I stopped wearing underwaear except when I exercise. I consulted a specialist who is into weight loss surgery like gastric band and sleeve who initially suggested to go for liposuction.When I requested for a non surgical solution he offered me a complimentary session on Radio frequency Tripolar machine.He promised that I will loose 2 inches over 6 sittings.For each sitting there should be a gap of 2 weeks.He says the skin also will be tightened apart from fat reduction in the tissues.I have also read that this can be done by Ultrasound Lipolysis and Zerona laser treatments. Please suggest me which is ideal for reducing my stomach sag.

doctor1 MD

Hello docter Can u tell me? Any type of laser treatment is possiblethat can help to remove dark spots around outer side skin of vulvo & thai (jaangh). If it is possible , ples tell me its cost and prossisure Ples guide me about this regard . Thank u I shall wait for your guidence .

doctor1 MD

My query is to a dermatologist. My Name is Mrs. Nair, age- 38 years, female. My problem is listed below:

In 2006 April I started having hyper pigmentation on my face, neck and upper back. I consulted a specialist at Manipal Hospital, Bangalore and underwent blood test. As per the blood test my IGE (immunoglobin E) was 460, high above normal. Therefore, I underwent a patch test and the result of the patch test said I was allergic to PPD and some parabens. So my problem was diagnosed as hyper pigmentation due to contact dermatitis. I had used hair colour since February 2006 and as per this result I completely stopped using the same. I underwent chemical peeling, micro dermabrasion and laser treatment subsequently. My facial skin improved a bit, but not much. I had to shift to Egypt on official assignment and here again I consulted two dermatologists. They suggested a skin biopsy for Macular Amyloidosis and a biopsy was done. As per the biopsy report "bundles of collegen found in the dermis and slightly reactive to congo red staining. diagnosis: Amyloidosis."I do not have any itching on the skin except sometimes which i take as due to dryness. Can you please confirm what is my condition? Is there any treatment for this? I would really be grateful for your reply as I cannot consult a doctor from India face to face now as I am still in Egypt.

doctor1 MD

Hello, thanks for your time, I was kicked in the face on august 21st, leaving me with two black eyes. There is still discoloration where the bruising use to be, do you know how long this could last or have any way of speeding up the recovery...

doctor1 MD

Noticed swelling between ankle bone and sole of both feet. Recent vericose veins on shins are unsightly. Symptoms are blood pressure increased from low-normal to high after sovaldi/ribaviun 12 week treatment ending July 2016. Back pain in very low...

doctor1 MD

I have had a headache in my right temple for three weeks. Had a CAT scan was completely normal. Tried Imitrex , Midrin , and a lot of over-the-counter pain reliever’s. I recently started seeing a chiropractor who set me up for six sessions of...